| Catalog Number |
J270H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the broken needle piece removed during the initial surgery? was there any additional medical or surgical intervention required? is the broken needle available to be returned for evaluation? this medwatch report is in response to receipt of sus voluntary event report mw5084549.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, the tip of the needle broke off inside the patient during surgery.It is unknown how the procedure was completed.There were no patient consequences reported.Additional information has been requested.